# SDR RAIA9909020

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C401
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7072-JLN- CAPT WINDSHIELD HEAT INOP.  MAINTENANCE REPLACED CAPT'S WINDSHIELD.
